# SDR DLM88972104

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 59545913
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS OUTB'D FLIGHT SPOILER CENTER HINGE FITTING WAS FOUND TO HAVE CORROSION IN THE BORE THAT ACCEPTS THE ASBY10-18 BEARING.  REPAIRED PER ERA 330842-14.
